Research Repository

An elementary, limit-free calculus for polynomials

McAndrew, Alasdair (2010) An elementary, limit-free calculus for polynomials. Mathematical Gazette, 94 (529). pp. 67-83. ISSN 0025-5572

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID22886, limit-free calculus, polynomials
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
Related URLs:
Depositing User: VUIR
Date Deposited: 28 Aug 2012 03:56
Last Modified: 28 Aug 2012 03:56
URI: http://vuir.vu.edu.au/id/eprint/7653
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar